Extensions of Borel Measurable Maps and Ranges of Borel Bimeasurable Maps

Tom 52 / 2004

Petr Holický Bulletin Polish Acad. Sci. Math. 52 (2004), 151-167 MSC: 26A21, 28A05, 54H05. DOI: 10.4064/ba52-2-6

Streszczenie

We prove an abstract version of the Kuratowski extension theorem for Borel measurable maps of a given class. It enables us to deduce and improve its nonseparable version due to Hansell. We also study the ranges of not necessarily injective Borel bimeasurable maps $f$ and show that some control on the relative classes of preimages and images of Borel sets under $f$ enables one to get a bound on the absolute class of the range of $f$. This seems to be of some interest even within separable spaces.

Autorzy

  • Petr HolickýDepartment of Mathematical Analysis
    Charles University
    Sokolovská 83
    186 00 Praha 8, Czech Republic
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek